On weighted Strand's iteration

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Carp D, Popa C, Preclik T, Rüde U
Zeitschrift: Carpathian Journal of Mathematics
Verlag: NORTH UNIV BAIA MARE DEPT MATH COMP SCI, VICTORIEI 76, BAIA MARE, 430122~…
Jahr der Veröffentlichung: 2018
Band: 34
Heftnummer: 2
Seitenbereich: 183--190
ISSN: 1584-2851
Sprache: Englisch


Abstract

In this paper we present a generalization of Strand's iterative method for numerical approximation of the weighted minimal norm solution of a linear least squares problem. We prove convergence of the extended algorithm, and show that previous iterative algorithms proposed by L. Landweber, J. D. Riley and G. H. Golub are particular cases of it.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Preclik, Tobias
Lehrstuhl für Informatik 10 (Systemsimulation)
Rüde, Ulrich Prof. Dr.
Lehrstuhl für Informatik 10 (Systemsimulation)


Einrichtungen weiterer Autorinnen und Autoren

Ovidius University of Constanta


Zitierweisen

APA:
Carp, D., Popa, C., Preclik, T., & Rüde, U. (2018). On weighted Strand's iteration. Carpathian Journal of Mathematics, 34(2), 183--190.

MLA:
Carp, D, et al. "On weighted Strand's iteration." Carpathian Journal of Mathematics 34.2 (2018): 183--190.

BibTeX: 

Zuletzt aktualisiert 2019-21-03 um 15:38